# SDR DLL10951910

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, MLG FITTING, CORRODED HOLES 17 THROUGH 20 COMMON TO WING AT THE RETRACT FITTING ATTACH AREA ARE CORRODED.  CONTINUED ON N/R 2125.  REAMED HOLES 17 TO 20 TO .625 TO REMOVE CORROSION.  CORROSION REMOVAL OK PER SRM 57-14-00, HFEC PER SRM 57-14-00 CK OK.  ROTO PEENED PER SRM 57-14-00 PG 809, CAD PLATED PER PS 900-3-9.
